bloated stomach--after taking Xeloda

Please feel free to read, share your thoughts, your stories and connect with others!
daddys1
Posts: 83
Joined: Thu Feb 26, 2009 10:15 am
Location: douglas,ga

bloated stomach--after taking Xeloda

Postby daddys1 » Sat Oct 16, 2010 2:51 pm

My dad was starting back on chemo last week, and took the xeloda tablet for about 3 days and started experiencing stomach bloatedness, and his stomach even got a little swollen. He went to his onc. and told them he was not continuing the xeloda. I researched some info, and found on a medical site that those symptoms he is having are considered some of the "rare" side effects that can happen with xeloda. I was wondering if anyone had any of these issues after taking it, and how long did they last. thanks
my father was diagnosed with cc in jan/09

02/09 colon resection
Stage 4 -11/21 lymph nodes-spot on liver
chemo -03/09-09/09


06/2010- spot on liver/lung
07/20/10 -partical liver resec.



03/16/12--my dad lost the battle- he was 62 yrs old.

Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: Google [Bot], HelloItsMe, skyeterra and 30 guests